EconPapers    
Economics at your fingertips  
 

Birnbaum-Saunders Quantile Regression Models with Application to Spatial Data

Luis Sánchez, Víctor Leiva, Manuel Galea and Helton Saulo
Additional contact information
Luis Sánchez: Department of Mathematics and Statistics, Universidad de La Frontera, Temuco 4780000, Chile
Víctor Leiva: School of Industrial Engineering, Pontificia Universidad Católica de Valparaíso, Valparaíso 2362807, Chile
Manuel Galea: Department of Statistics, Pontificia Universidad Católica de Chile, Santiago 8320000, Chile

Mathematics, 2020, vol. 8, issue 6, 1-17

Abstract: In the present paper, a novel spatial quantile regression model based on the Birnbaum–Saunders distribution is formulated. This distribution has been widely studied and applied in many fields. To formulate such a spatial model, a parameterization of the multivariate Birnbaum–Saunders distribution, where one of its parameters is associated with the quantile of the respective marginal distribution, is established. The model parameters are estimated by the maximum likelihood method. Finally, a data set is applied for illustrating the formulated model.

Keywords: data analytics; geostatistical models; maximum likelihood method; multivariate distributions; R software; statistical parameterizations (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://www.mdpi.com/2227-7390/8/6/1000/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/6/1000/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:6:p:1000-:d:373382

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-30
Handle: RePEc:gam:jmathe:v:8:y:2020:i:6:p:1000-:d:373382